Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review: Recherches Sur Les Principes Mathématiques De La Théorie Des Richesses (Collection Des Économistes Et Des Réformateurs Sociaux De La France) By Augustin Cournot

Reviewed Work: Recherches sur les principes mathématiques de la théorie des richesses (Collection des économistes et des réformateurs sociaux de la France) by Augustin Cournot
Review by: R. P.
Revue d'histoire économique et sociale
Vol. 25, No. 3/4 (1939), p. 341
Published by: Armand Colin
Stable URL: http://www.jstor.org/stable/24068554
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
341
    341